# SDR SWIA202157020

- Difficulty date: February 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 358-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SEAT RAIL CORRODED RBL9, S358.00 - FS380.00.   (C-CHECK) RO 3/24/2021    RBL9 SEAT TRACK AT FS 358.00 TO FS 380.00 IS OUT OF LIMITS HAVING CORROSION ON MORE THEN 2 ELEMENTS REF CRJ200 SRM 53-21-49. REMOVED RBL9 SEAT TRACK AT FS 358.00 TO FS 380.00 REF CRJ200 AMM 53-01-11-000-802. REPLACED AND INSTALLED NEW SEAT TRACK FS358.00 TO FS380.00 RBL-9 REF. CRJ-200 AMM 53-01-11-400-802
